Siberian Mathematical Journal

, Volume 27, Issue 5, pp 724–734 | Cite as

Equations in a free group with coefficients that depend on parameters

  • A. Sh. Malkhasyan


Free Group 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    R. C. Lyndon, “Groups with parametric exponents,” Trans. Am. Math. Soc.,96, 518–533 (1960).Google Scholar
  2. 2.
    G. S. Makanin, “Equations in a free group,” Izv. Akad. Nauk SSSR, Ser. Mat.,46, No. 6, 1199–1273 (1982).Google Scholar
  3. 3.
    Yu. I. Khmelevskii, “Equations in a free semigroup,” Tr. Mat. Inst. Akad. Nauk im. V. A. Steklova,107, 3–285 (1971).Google Scholar
  4. 4.
    S. I. Adyan, The Burnside Problem and Identities in Groups [in Russian], Nauka, Moscow (1975).Google Scholar
  5. 5.
    G. S. Makanin, “The problem of solvability of equations in a free semigroup,” Mat. Sb.,36, No. 1, 147–236 (1977).Google Scholar

Copyright information

© Plenum Publishing Corporation 1987

Authors and Affiliations

  • A. Sh. Malkhasyan

There are no affiliations available

Personalised recommendations